Congratulations on getting the weight and the cholesterol down! I had a heck of a time with it when I first found out I had high cholesterol.
As for the Vit D, the research is showing that the sun is not always the best way to get our Vit D. That taking the tablet is actually better! You can't overdose on it. You would have to take 50,000iu for 6 months and even then you would only have mild toxicosis! So you would be best to continue with it! You could drop down the dose later on.
I'm with you on the dose adjustments! Upped mine before I came to US and feel a lot better, but I know the crash will come. I do get ultra tired and I know my Free T3's are probably dropping with my TSH rising too. You may well have a conversion problem and need some T3 in your mix.
That dreaded word T3 ...... but, if so .. then I'd be able to help all you guys out there with the conversion problems hee hee ... and I've given up mega sugar and only use Equal in my AM coffee .... Stella's beaten me up about adrenal fatigue .... I should switch over to more diet things, too, I think .. this is what I may need now to do it.
Not sure it has anything to do with our T3 conversation, but it reminded me of it.
The cramping is definitely from the D; however, I have a concern over these 50,000 unit pills. After taking those pills, I felt worse for some reason, and I switched to 1,000 mg daily.
I've been reading on this forum that many (75 percent of those who took my poll) don't eat soy products or anything containing soy because of interference with T4 absorption.
Soooo.....since most vitamin gels have soy, have you checked the contents of your Vitamin D?
Could it be the culprit in raising your TSH? I use Nature Made Vitamin D, no soy or gluten.
Interesting Tamra and I will ask the pharmacist for the insert info .. it's prescription not otc time-released Vit D. Hmmmmmmmmm
I felt fine on them for certain ............ not a problem in that dept. Within 36 hr of taking my med (the Vit D) I felt energetic, etc.
Geez .................will look into it.
I also have read that you have to stay in the sun for at least 20 min, and then you are not supposed to shower for at least 12 hours afterwards. Many people can't/won't do that. I admit, it sounds hard.
Congratulations on the weight loss.
I am sure you know, but some foods and medicines and supplements interfere with thyroid medication. Thats why I like doing the armour sublingual. You might want to check and see if synthroid can be taken in that manner.